Lancaster EPrints

Real options and preemption under incomplete information

Lambrecht, B M and Perraudin, W R M (2003) Real options and preemption under incomplete information. Journal of Economic Dynamics and Control, 27 (4). pp. 619-643. ISSN 0165-1889

Full text not available from this repository.
Item Type: Article
Journal or Publication Title: Journal of Economic Dynamics and Control
Subjects:
Departments: Lancaster University Management School > Accounting & Finance
ID Code: 43748
Deposited By: ep_importer_pure
Deposited On: 11 Jul 2011 19:04
Refereed?: Yes
Published?: Published
Last Modified: 26 Jul 2012 18:52
Identification Number:
URI: http://eprints.lancs.ac.uk/id/eprint/43748

Actions (login required)

View Item